# SDR CALA2009090100525

- Difficulty date: September 1, 2009
- Submitted: September 1, 2009
- Operation: Air carrier
- Aircraft: N18243
- Make and model: Boeing 737824
- Aircraft serial: 28806
- Aircraft time: 32,291 hours, 11,296 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 767
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BOTH EMERGENCY EXIT LIGHTS LOCATED AT AFT LEFT OVERWING EXIT INOPERATIVE.  REPLACED BOTH LAMPS AT AFT LEFT OVERWING EMERGENCY EXIT LIGHT.  OPERATIONAL CHECKS GOOD.
